An integral inequality of the Hardy's type

A. G. Adeagbo-Sheikh; C. O. Imoru

Kragujevac Journal of Mathematics (2006)

  • Volume: 29, Issue: 29, page 57-61
  • ISSN: 1450-9628

How to cite


A. G. Adeagbo-Sheikh, and C. O. Imoru. "An integral inequality of the Hardy's type." Kragujevac Journal of Mathematics 29.29 (2006): 57-61. <>.

author = {A. G. Adeagbo-Sheikh, C. O. Imoru},
journal = {Kragujevac Journal of Mathematics},
language = {eng},
number = {29},
pages = {57-61},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {An integral inequality of the Hardy's type},
url = {},
volume = {29},
year = {2006},

AU - A. G. Adeagbo-Sheikh
AU - C. O. Imoru
TI - An integral inequality of the Hardy's type
JO - Kragujevac Journal of Mathematics
PY - 2006
PB - Prirodno-matematički fakultet Kragujevac
VL - 29
IS - 29
SP - 57
EP - 61
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.